# SDR UIEA2019011000056

- Difficulty date: January 10, 2019
- Submitted: January 10, 2019
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 90,663 hours, 23,201 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 425402
- Part serial: 0324
- Condition: Faulty
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING APU WORK NOT START " APU FAULT EICAS MESSAGE DISPLAYED ( REMOVED AND REPLACED APU BATTERY CHARGER IAW AMM 24-31-05, PERFORMED BITE PROCEDURES ON APU ECU IAW FIM 49-11 FT 958, NO FAULTS NOTED, PENDING OPS CHECK OF APU IAW AMM 49-11-00, OPS CHECK GOOD.  )
